# SDR SIMA20120618002

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,458 hours, 20,638 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4214
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2866 THE CREW REPORTED THAT ON THE TAKEOFF ROLL AT ABOUT 80 KTS RECEIVED A MASTER WARNING TRIPLE CHIME "TRIM" MESSAGE.  AT THAT TIME A ROLL TRIM BOX ON EICAS APPEARED.  WHEN THE NUMBERS ON TRIM BLOCK RE-APPEARED THE TRIM WENT FROM 8 TO 6.  TRIM SWITCH WAS NOT TOUCHED DURING TAKEOFF ROLL.  LOW SPEED ABORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HORIZONTIAL STAB CONTROL UNIT IAW EMB 140 AMM 27-40-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
